Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Soccer84

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi all, On my last month of Accutane and thought I would be completely clear by now, but I am not exactly. My face has come a long way and am much happier with it now, but thought I would be fully clear by now... I started in May of 2009 at 20mg/d for the first month, then moved to 40mg/d and have been at this regimen through now. My max dosage is something like 60mg/d, but my derm decided to keep me at 40mg/d (making me be on it longer in turn). My question is - is it better to take the maximu
  2. Hey guys, I just started my 4th month today and got my blood work done a few days ago. I've had great blood results until this one, which apparently was a little high. I was supposed to move up to 60mg this month (from 40mg), but my derm decided to keep me at 40mg since my results were a little high... I think it's because of the Bactrim I started midway through my 3rd month. I know this may be a stupid question to ask here, but I really want to move up to 60mg... how can I do that this month?
  3. honestly, if your derms have recommended it to you, take it... look at how many people on here have been successful with it. a side effect is death? maybe a long time ago when Accutane wasn't monitored as well as it is now. your derm will take care of you. I too had been on antibiotics, BP, salicylic acid, I tried a lot of stuff, but it never really cleared it. Im in the middle of my 3rd month of Accutane and it seems to be clearing it now. The common side effects are bearable. Chapped lips, som
  4. yeah, I weigh about 147 and I have 1 month to go. you on it? nice man. yup im in the middle of my 3rd month now and I weigh about 135. I also just started using Bactrim DS as well. 1st month = 20mg 2nd month = 40mg 3rd month (was supposed to go to 60mg, but didn't feel like my skin was used to it yet) = 40mg next month I will most likely move up to 60mg, which will be my maximum and then continue that for a few more months. one question though (this may sound stupid), do you thi
  5. lookin good man! Can I ask how much you weigh? and how much longer do you have?
  6. I think you have to think about it like the accutane is pushing all of the acne out of your system while it changes the way your skin forms (aka less of the acne bacteria). You can break out at any point, until finally you stop and everything heals. That's actually a great way to think of it because it shows that you are progressing and that there is light at the end of the tunnel.
  7. Thanks for that. Now I feel more confident about next month
  8. thats aucally a good question i would also like to know. Yeah, I'm just curious because I started off at 20mg a day for the first month, and had my initial breakout for the first few weeks, but by the end of the month my skin was actually pretty close to clear...then I upped my dosage to 40mg a day in the second month and broke out more and more. I'm about 5 days into my third month at 40mg a day and I'm not breaking out anymore... I might want to go up to 60mg a day now, but I was afraid t
  9. I was just curious if anyone else broke out from upping their accutane dosage after already using it for a month or two?
  10. I've had similar experiences that you guys are talking about, but I actually find that my skin gets more irritated when I shave and I get more acne... Anyone else have this?
  11. Hey all, I've had mild acne for about 2 years now but it's persistent so I just started 20mg of Accutane a day. I've had this little bump on my chin area for maybe 4 or 5 days now. It is definitely not like a normal pimple as it's hard to the touch. It doesn't feel like it will come to a head either. It barely hurts at all, it just feels weird. I feel like it's drying out or improving, but what is it? A cyst? I also have this other spot on my chin which is similar, but isn't hard and its a bi
  12. I experience that exact same sensation bro I know exactly what you mean. It's like your back is straitening out and you are feeling pain from it.
  13. I like the way you think man... I started about 14 days ago now. Just hang in there, things will just keep getting better. For some reason I think of this song sometimes haha - peace
  14. Hey all, Just started Accutane (20mg a day) about 12 days ago now. I like it so far even though I think I just had my IB...which leads me to my main question. I feel like my skin is healing slower than it normally would because of the Accutane. Is this normal? Does anyone else feel this way? Also, to anyone who uses Emu Oil -- is it worth it?
  15. thankx for your response! my acne was just moderate and he told me to be on it for 5 months. I had stop taking it because of severe eye problems. I have bad side effects from it that havent gone away. I was on it for 2 months and off of it now for 3 months. my new derm told me that it could be permanent to to the high dose i was given. Is this true? Has anyone else about 140 pounds started accutane at 80mg? I've been started at 20mg... and I weigh 140 too.
×